Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Bautista, A. and Ibort, A. and Lafuente López, Javier and Low, R. (2017) A conformal boundary for space-times based on light-like geodesics: The 3-dimensional case. Journal of mathematical physics, 58 (1). 022503-1. ISSN 0022-2488

Ibort, A. and Martínez Ontalba, Celia (1996) Arnold’s conjecture and symplectic reduction. Journal of geometry and physics, 18 (1). pp. 25-37. ISSN 0393-0440

Ibort, A. and Martínez Alonso, Luis and Medina Reus, Elena (1996) Explicit solutions of supersymmetric KP hierarchies: Supersolitons and solitinos. Journal of mathematical physics, 37 (12). pp. 6159-6172. ISSN 0022-2488

Ibort, A. and Marmo, G. and Rodríguez González, Miguel Ángel and Tempesta, Piergiulio (2019) Nilpotent integrability, reduction of dynamical systems and a third-order Calogero-Moser system. Annali di matematica pura ed applicata, 198 (5). pp. 1513-1540. ISSN 0373-3114

Ibort, A. and Linares, P. and Llavona, José G. (2014) On the multilinear Hausdorff problem of moments. Revista matemática complutense, 27 (1). pp. 213-224. ISSN 1139-1138

Ibort, A. and Martínez Ontalba, Celia (1996) Periodic orbits of Hamiltonian systems and symplectic reduction. Journal of physics A: Mathematical and general, 29 (3). pp. 675-687. ISSN 0305-4470

This list was generated on Sat Aug 15 07:38:55 2020 CEST.